Discussions By Condition: Fertility conditions

pregnancy after depo

Posted In: Fertility conditions 2 Replies
  • Posted By: Anonymous
  • March 29, 2007
  • 01:03 PM

Hello, I really don't want to sound too desperate here,but could someone tell me if taking any fertility pills to get pregnant after depo is dangerous?!I was on depo for 8 months total. I took my last depo shot in Nov. last yr and was due to take my other one in Feb. of this yr and I didn't because me and my husband are planning to conceive at this time,but my periods haven't started again.I know it takes awhile sometimes for the depo to wear off, and I don't want to rush things ,but I'm just anxious to conceive right now. What should I do?Would fertility pills help or should I just be patient and wait until I start to ovulate again?

Reply Flag this Discussion

2 Replies:

  • It can sometimes take 8-12 months to get your cycle back after depo treatment...hopefully it will be less since you weren't taking it for very long. I recommend waiting and start taking the best prenatal supplement you can get - experiment with different brands,and find one you feel good taking. If you want to promote getting your period back I recommend acupuncture as it is very helpful in regulating the menstrual cycle. You need to get back into balance hormonally, and taking fertility drugs will further disrupt you in my opinion. How old are you? Please give yourself some time and enjoy just being with your husband! Best wishesDOM
    acuann 3,080 Replies Flag this Response
  • I'm 25 yrs old and thanks for the advice!!!
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?